J- Semiprime Submodules
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017

J- Semiprime Submodules

Nuhad Salim Al-Mothafar, Iman A. Athab

Let R be a commutative ring with identity and N be a proper submodule N is called semiprime if whenever r^n xN, rR, xM, nZ^+, implies that rxN. In this paper we say that N is J-semiprime if whenever r^n xN+J (M), rR, xM, kZ^+, implies that rxN. We prove some result of this type of submodules

Keywords: prime submodule, semiprime submodule, nearly semiprime submodule, weekly semiprime submodule

Edition: Volume 6 Issue 7, July 2017

Pages: 1051 - 1053

Share this Article

How to Cite this Article?

Nuhad Salim Al-Mothafar, Iman A. Athab, "J- Semiprime Submodules", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20175463, Volume 6 Issue 7, July 2017, 1051 - 1053

42 PDF Views | 43 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'prime submodule'

Research Paper, Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 1115 - 1120

?-Primary Submodules

Nuhad S.AL-Mothafar, Adwia J.Abdil.Al-Khalik

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1051 - 1053

J- Semiprime Submodules

Nuhad Salim Al-Mothafar, Iman A. Athab

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 2446 - 2450

End-?-Primary Submodules

Nuhad S. AL-Mothafar, Adwia J. AbdilKhalik

Share this Article

Research Paper, Mathematics, Iraq, Volume 7 Issue 3, March 2018

Pages: 196 - 198

S-nearly Semiprime Submodules and Some Related Concept

Mohammed B. H. Alhakeem

Share this Article

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 796 - 799

Z-Nearly Prime Submodules

Nuhad Salim Al-Mothafar

Share this Article

Similar Articles with Keyword 'semiprime submodule'

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1051 - 1053

J- Semiprime Submodules

Nuhad Salim Al-Mothafar, Iman A. Athab

Share this Article

Research Paper, Mathematics, Iraq, Volume 7 Issue 3, March 2018

Pages: 196 - 198

S-nearly Semiprime Submodules and Some Related Concept

Mohammed B. H. Alhakeem

Share this Article

Similar Articles with Keyword 'nearly semiprime submodule'

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1051 - 1053

J- Semiprime Submodules

Nuhad Salim Al-Mothafar, Iman A. Athab

Share this Article

Research Paper, Mathematics, Iraq, Volume 7 Issue 3, March 2018

Pages: 196 - 198

S-nearly Semiprime Submodules and Some Related Concept

Mohammed B. H. Alhakeem

Share this Article
Top